PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993-1995 | 22 | 4 | 499-513
Tytuł artykułu

On solving linear algebraic equations with an ill-conditioned matrix

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Rocznik
Tom
22
Numer
4
Strony
499-513
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-02-21
Twórcy
  • Department of Mathematics, Computer Science and Mechanics, University of Warsaw, Banacha 2, 02-097 Warszawa, Poland
Bibliografia
  • [1] G. G. Lorentz, Bernstein Polynomials, University of Toronto Press, 1953.
  • [2] V. I. Lebedev and S. A. Finogenov, On the order of choosing parameters in Chebychev cyclic iterative process, Zh. Vychisl. Mat. i Mat. Fiz. 11 (1971), 425-438 (in Russian).
  • [3] K. Moszyński, Bernstein polynomials and eigenvalue problems, report of KBN Grant No 211689191, Department of Mathematics, Computer Science and Mechanics, University of Warsaw, 1992.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv22z4p499bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.